Tohoku Mathematical Journal

Leaves with nonexact polynomial growth

Nobuo Tsuchiya

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 32, Number 1 (1980), 71-77.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178229683

Digital Object Identifier
doi:10.2748/tmj/1178229683

Mathematical Reviews number (MathSciNet)
MR0567832

Zentralblatt MATH identifier
0448.57010

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Tsuchiya, Nobuo. Leaves with nonexact polynomial growth. Tohoku Math. J. (2) 32 (1980), no. 1, 71--77. doi:10.2748/tmj/1178229683. http://projecteuclid.org/euclid.tmj/1178229683.


Export citation

References

  • [1] J. CANTWELL AND L. CONLON, Growth of leaves, Comment. Math. Helv. 53 (1978), 93-111.
  • [2] A. HAEFLIGER, Varietes feuilletees, Ann.Scuola Norm. Sup. Pisa 16 (1964), 367-392
  • [3] G. HECTOR, Leaves whose growth is neither exponential nor polynomial, Topology 1 (1977), 451-459.
  • [4] G. HECTOR, Croissance des feuilletages presque sans holonomie, Differential Topology, Foliations and Gelfand-Fuks Cohomology, Proc. Rio de Janeiro 1976, Lecture Notes in Math. 652, Springer-Verlag, Berlin-Heidelberg-New York, 1978, 141-182.
  • [5] J. F. PLANTE, Foliations with measure preserving holonomy, Ann.of Math. 102 (1975), 327-361.
  • [6] N. TSUCHIYA, Lower semi-continuity of growth of leaves, to appear
  • [7] N. TSUCHIYA, Growth and depth of leaves, to appear
  • [8] J. WOLF, Growth of finitely generated solvable groups and curvature of Riemannia manifolds, J. of Diff. Geometry 2 (1968), 421-446.